Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

16.8 K Posts
2222 Users
40278 Likes
1.4 M Views
Marcelapury
(@marcela)
New Member
Joined: 1 year ago
Posts: 1
 

Hello everyone.

I had my 1st pfizer short in 19th August, the first side effects were terrible headache ALL my Head, very fatigue for 2 days, and earaches and dizzness like I was sailing over the seas and I felt it for 1 week after vax I took headache medicine for 8/8h /7 days, but I was not helping out, then I went to ENT doctor appointment and he said my ears was ok and prescribed muscle relaxant and a dizzness medicine. I did it for 1 week and it didn't seem it was helping my dizzness out and terrible pressure on my ears were still there. So I went to another Ent doctor and she was very confident to give my diagnosis. Also, she said that had been very common this symptons after vaccine reactions. The headache, earaches like pressure and the dizzness were related to vax. She said that I was having labirinthis crisis and prescribed specific medicine ( vertizine D) for 10 days. I have been doing the last treatment and so far I had the 3rd pill and I am feeling that the dizzness is going away. The feeling about the dizzness for me was like I was a terrible hangover, and impression that my head was floating. 

 

I have been doing the treatment, for me it is very difficult all the things I am coming through because I am a mon of two kids ( 5 and 3 years) it is difficult to take care of them and feel all those things.

Im from Brazil, Rio de Janeiro, I Hope everyone get better soon.

 

 

 


   
David81 and David81 reacted
ReplyQuote
downtop
(@topdown)
New Member
Joined: 1 year ago
Posts: 1
 

Took the Pfizer vaccine on 09/1/2021 and the side effects hit hard on 9/3/2021 with massive headaches to the point where I couldn’t even walk or move without my head hurting and massive chills/fevers. Today is 9/5/2021 and that’s all about went away, all that’s left is the brain fog and the night sweats, little chills and fever here and there, the brain fog or vertigo or whatever it could is driving me insane, I feel as though there’s voices in my head telling me it won’t get better or, just something, I hate it, it’s driving me insane, the brain fog/vertigo is making it feel as though my reality is altered/disoriented, I hope this all goes away soon, I’m saying that cause I want others to feel like they aren’t alone on this journey.


DJT
 DJT
(@davet)
New Member
Joined: 1 year ago
Posts: 1
 

Hello, been watching this thread for a while after I suffered a reaction after my second pfizer jab 5 weeks ago.

I have always suffered with sinus problems and headaches from them. Usually would have a flare up every couple of month. After the jab I felt like I had a constant sinus issue, would wake fine then by mid afternoon my ears would be blocked and headache. I was sick of taking paracetamol etc.

I also notice when talking I felt like my left ear was ringing and even more blocked. I had tingling on the top and back of my head as well as dizziness. I’ve had this before with sinus flare ups so wasn’t too concerned. 

Last week I had a week off so started omega b12 and magnesium.
On the Saturday I added omega 3 and tumeric and began to feel different by Tuesday this week. On Tuesday I also took 4 Sudafeed what really seemed to increase the ear popping.

My ears started to pop and my sinuses were not as tender to touch. I also started flushing my sinuses again on Wednesday and my hearing is nearly fully back and dizziness gone.

I definitely think this jab caused a reaction what caused my sinuses to react and cause all this inflammation and head pressure.

I’m going to keep up with the flushing and tablets and see how I go. Anyone else had this experience and tried what I have?


   
ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 1 year ago
Posts: 46
 

@jeank I had my anxiety reappear at week 8 as well. It was one of the first symptoms I had but it went away after a month only to come back quite strongly. I'm about to enter week 12 and it's still there but it has definitely decreased.

I feel like all my emotions are heightened and I've found myself agitated, overly angry, overly anxious at the smallest of things. I just don't feel like myself and I can't think clearly which I hate, but thankfully it's passing - as it did the first time - albeit very slowly. 


   
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@pfizervictim Mine seem to be happening whenever I go somewhere, even if I'm previously looking forward to it. But that might not be the case, cause I can easily go for a walk, to the grocery store, pharmacy... 

@anotherone92 I get what you're saying as I'm getting anxious about pretty much everything (e.g. why are my toes so cold when not wearing socks, why does my heart rate go up when walking up the stairs). Incredibly stupid, I know, but unavoidable for the last couple of days. And then, in rare moments of clarity, I resent myself for thinking so profoundly moronic. 


   
PfizerVictim, AnotherOne92, PfizerVictim and 1 people reacted
ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 1 year ago
Posts: 43
 

@jeank you only have anxiety as symptoms? or other things?


   
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@romaina Fatigue still persists, but it is not as intense as it was in the begging. Dizziness seems to be less prominent, I can sleep just fine even though my ears are ringing. 

Anxiety-wise, when it reaches its full might, I can only wait for it to pass; consequently it takes joy and energy completely away. 


   
ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 1 year ago
Posts: 43
 

@jeank yes it's a nice development anyway. The anxiety of having been hurt by this vaccine screwed our morale up ... I know this is not always good advice but if it's panic and anxiety that is preventing you to lead a normal life sometimes half Xanax can calm these things down. But it must be a crutch for a very short time because it is a dangerous drug.


   
Jean and Jean reacted
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 1 year ago
Posts: 143
 

I find what helped me the most with my anxiety was no longer blaming myself for what happened, remember we where tricked into thinking this vaccine was safe! Nobody is to blame, except for big pharma and our goverment.


   
#beatbox, Lili, jacquelyn sauriol and 9 people reacted
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@romaina I've been given a sedative to help me deal with anxiety, but the side-effect of takin it is an even worse brain fog - so, I'm fighting this without drugs.

But during these last 8 weeks, I've had crippling, depressive thoughts, utterly ruined digestion, limb numbness, palpitations, eyesight difficulties... there have been many moments that almost resulted in me taking a dosage...being this weak and powerless makes you do thing you normally wouldn't. 


Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@pfizervictim That's not a bad suggestion; the problem I'm having is that I'm shifting back and forth between accepting that and finding a physical abnormality in my own body. All tests of course come back negative, yet as I know of no one who had the same reaction(s), I often consider other possibilities (even though there are none). 


   
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 1 year ago
Posts: 143
 

@jeank yeah, I understand. Most people I know also didn't have these side effects, when you tell them what's happening they look a you like you're a liar. Well, can't blame them really, since the powers out there are trying everything they can to keep this a secret and  and make us look like crazy anxiety fueled anti vaxxers.

I've kinda switched my brain off, just riding the wave and letting it all happen, even though it can be difficult and depressing at times. Also something I do every day is asking my wife if everything will be fine again and she answers with yes, everything will be fine again. It's a simple thing, but it comforts me. 


   
Tunafish15, RomainA, Jean and 3 people reacted
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@pfizervictim I have a similar "ritual" with my SO, however, I'm wondering how much longer will our loved ones be able to cope.

I consider my relationship strong, but after a whole summer of being nearly bedridden, some cracks are starting to exhibit.


 


   
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 1 year ago
Posts: 143
 

@jeank my wife and I also went through a rough spot about a month ago because of my condition. I understand where she was coming from, I haven't exactly been the best husband since this all happened, filled with anxiety driven thoughts and just want to be left alone to heal. But we talked and expressed our feelings to each other and since then things are going better again.

It's hard for us yeah, but imagine how hard it must be to see your SO become like this all of a sudden. Heart wrenching. Luckily this will be temporary and before you know we're back to our old selves again! 


   
jacquelyn sauriol, RomainA, Jean and 3 people reacted
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 1 year ago
Posts: 88
 

@pfizervictim Oh, thank you for sharing your story and domestic experience... some parts read as though you were describing my state of affairs... Thank you again for being this honest!


 


   
RomainA, PfizerVictim, RomainA and 1 people reacted
ReplyQuote
Page 514 / 1120